# SDR MWEA97555

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAPART EVAC SLIDE HAS ONE BROKEN LANYARD CABLE THAT ATTACHS TO TAIL CONE.  MAINT RESECURED CABLE.
